Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes frequent bowel movements after meals?

Answered by
Dr.
Dr. Happykumar Kagathara

Gastroenterologist, Surgical

Practicing since :2006

Answered : 434 Questions

default
Posted on Mon, 6 Mar 2017 in Digestion and Bowels
Question: I GO TO TOILET AFTER EVERY MEAL. CAUSES AND REMEDIES
doctor
Answered by Dr. Happykumar Kagathara 24 minutes later
Brief Answer:
IBS (diarrhea type)

Detailed Answer:
Hello,
1) Cause - Increased bowel movement due to irritable bowel syndrome (IBS), indigestion, higher content of fat in diet, allergy to specific food
2) Investigation - Routine blood report, stool routine and culture examination, USG abdomen, colonoscopy
4) remedy - Intestinal digestive enzyme supplementation (Tab Unienzyme), Treatment for acidity, Anti-diarrheal medication to reduce frequency of stool (Tab Loperamide) only if frequency more than 7-8/day, Anti-colic medication (Tab spasmoproxyvon) to control associated abdominal pain
5) Further plan - consultation with medical gastroenterologist for evaluation
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Digestive enzyme

doctor1 MD

i am on milk thistle and digestive enzymes for my liver and digestive function, also taking armafdorce immune booster. I am struggling with my weight and have been put on duromine 40mg just to help kick start the weight loss. will it interfear with my other medications? i am 79kg and am 38 years old. I have always been round the 64kg mark but over the last year no matter what i do i am just putting on weight

doctor1 MD

I gave up smoking 18 months ago and have been slightly constipated ever since. Its better than it was but I still find it difficult to go every day and if I don't go my stomach gets hard and I get terrible cramps. I have found that drinking a small amount of prune juice everyday helps a bit but if I drink too much then I get diahorrea. I am healthy 31 year old female. I am not overweight and I eat a very healthy diet including lots of fruit and vegetables. I have tried taking digestive enzymes, linseed oil, califig, fiber supplements. None of it has particularly helped and I am sick of worring about when I am going to be able to "go" and how long it is going to take.

Perhaps the smoking in some way had a very negative effect on my digestive system? I have read online that others have experienced these symptoms too. Please - any advice you can give would be very helpful

doctor1 MD

Hi, I eat healthly, I use alkalising salts twice daily I take digestive enzymes, vitamin d3, selenium and iodine drops in the morning.for breakfast I have a protein smoothy with fresh orange juice raspberries and udos oil. I eat about every three hours either snacking on nuts or a salad with a form of protein in it. At night I eat a protein either fish, meat or soya, and green veg. And supplement wise in the evening I take digestive enzyme 4 fish oil capsules, selenium and iodine. Also I forgot to mention every main meal I take a digestive enzyme and 1 D3. But when ever I go to the toilet I have a very loose stool, why is this please?

doctor1 MD

My 82 year old wife has poor digestion and bad teeth and has resorted to only eating heavy cream soups, and getting protein from Boost and another protein drink-- with vitamin spiked fruit/protein shake in the morning. Last night, she had...

doctor1 MD

I recently visited paed for 3month checkup and he suggested 2 new medicine apart from existing Vit D3. New: 1. Neopeptine drops -2 weeks only 2.A2Z drops Existing Depura Vit D3 drops Pls suggest whether multivitamins (A2Z) and Neopeptine is...

doctor1 MD

For Dr. Bhagyesh V. XXXXXXX I hope u will be fine doctor. I have some questions that i hope you will answer same like before.. as u know last month i was having problem of chest pain and heartburing. That aftet gaviacon very much reduced and now...

doctor1 MD

I am taking Dexilant and Domperidone and have been having diarrhea since I added the Domperidone. I have had the explosive diarrhea for two weeks. I stopped the Domperidone about four days ago, but am still having the diarrhea. I was taking digestive enzymes, but stopped those also. I was on the Dexilant before we added the other things, and wasn t having diarrhea. I was switched from Nexium (which I had been taking for many years) because of severe stomach pain and sweats from the pain. The diarrhea didn t start until the Domperidone was added when the pain returned, but it is continuing even though I stopped the Domperidone several days ago.